The Annals of Mathematical Statistics

On Fiducial Inference

D. A. S. Fraser

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 32, Number 3 (1961), 661-676.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704962

Digital Object Identifier
doi:10.1214/aoms/1177704962

Mathematical Reviews number (MathSciNet)
MR130755

Zentralblatt MATH identifier
0108.16001

JSTOR
links.jstor.org

Citation

Fraser, D. A. S. On Fiducial Inference. Ann. Math. Statist. 32 (1961), no. 3, 661--676. doi:10.1214/aoms/1177704962. https://projecteuclid.org/euclid.aoms/1177704962


Export citation